MathSciNet Relay Station
MathSciNet bibliographic data
MR1647900 35H10
Bernardi, E.; Bove, A.; Tartakoff, D. S. On a conjecture of Treves: analytic hypoellipticity and Poisson strata. Indiana Univ. Math. J. 47 (1998), no. 2, 401–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement